PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 34 | 1 | 29-35
Tytuł artykułu

Normal forms of real symmetric systems with multiplicity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
34
Numer
1
Strony
29-35
Opis fizyczny
Twórcy
autor
  • The Mathematical Institute, 23-29 St. Giles, Oxford OX1 3LB, U.K.
  • Mathematical Institute, Utrecht University, P.O. Box 80.010, 3508 TA Utrecht, The Netherlands
Bibliografia
  • [1] V. I. Arnold, Singularities of Caustics and Wave Fronts, Mathematics and its Applications, Kluwer, 1990.
  • [2] P. J. Braam and J. J. Duistermaat, Normal forms of real symmetric systems with multiplicity, Indag. Math. N.S. 4 (1993), 407-421.
  • [3] N. Dencker, On the propagation of polarization sets for systems of real principal type, J. Funct. Anal. 46 (1982), 351-372.
  • [4] J. J. Duistermaat and L. Hörmander, Fourier integral øs. II, Acta Math. 128 (1972), 183-269.
  • [5] L. Hörmander, The Analysis of Linear Partial Differential Operators I-IV, Springer-Verlag, 1983-1985.
  • [6] V. Ya. Ivrii, Wave fronts of solutions of symmetric pseudodifferential systems, Siberian Math. J. 20 (1979), 390-405.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv34i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.